# SDR DALA2015070204089

- Difficulty date: July 1, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 51,382 hours, 18,817 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON INBD SIDE.  NACELLE STATION 156, FWD LOWER EDGE OF PANEL CUTOUT HAS A CRACKED ANGLE.  R & R CRACKED ANGLE IAW DWG 313N3052, REV B.
